Table of Contents
International Journal of Combinatorics
Volume 2013, Article ID 863439, 7 pages
http://dx.doi.org/10.1155/2013/863439
Research Article

Some New Classes of Open Distance-Pattern Uniform Graphs

Department of Mathematics, S.D. College Alappuzha, University of Kerala, Kerala 688003, India

Received 8 April 2013; Accepted 15 June 2013

Academic Editor: Toufik Mansour

Copyright © 2013 Bibin K. Jose. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bibin K. Jose, “Some New Classes of Open Distance-Pattern Uniform Graphs,” International Journal of Combinatorics, vol. 2013, Article ID 863439, 7 pages, 2013. https://doi.org/10.1155/2013/863439.